# SDR DALA2018091305583

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 53,342 hours, 24,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REVALUATED DENT APPROX 12 IN AFT OF L1 DOOR THERSHOLD, OUT OF LIMITS PER SRM 53-00-01. DENT WAS REPAIRED PER ETI-37-18-506 REV 2 AND ER/A 571433-14 REV ORIGINAL.
